Kazan Federal University Digital Repository

Gleason-type theorems for signed measures on orthomodular posets of projections on linear spaces

Show simple item record

dc.contributor.author Mushtari D.
dc.date.accessioned 2018-09-17T20:17:02Z
dc.date.available 2018-09-17T20:17:02Z
dc.date.issued 1995
dc.identifier.issn 0020-7748
dc.identifier.uri https://dspace.kpfu.ru/xmlui/handle/net/133283
dc.description.abstract We consider some orthomodular posets which are not lattices and the Gleason-type theorems for signed measures on them. © 1995 Plenum Publishing Corporation.
dc.relation.ispartofseries International Journal of Theoretical Physics
dc.title Gleason-type theorems for signed measures on orthomodular posets of projections on linear spaces
dc.type Article
dc.relation.ispartofseries-issue 8
dc.relation.ispartofseries-volume 34
dc.collection Публикации сотрудников КФУ
dc.relation.startpage 1627
dc.source.id SCOPUS00207748-1995-34-8-SID21844512084


Files in this item

This item appears in the following Collection(s)

  • Публикации сотрудников КФУ Scopus [24551]
    Коллекция содержит публикации сотрудников Казанского федерального (до 2010 года Казанского государственного) университета, проиндексированные в БД Scopus, начиная с 1970г.

Show simple item record

Search DSpace


Advanced Search

Browse

My Account